# SDR USAA2015032000001

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 65,169 hours, 9,012 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH TAKEOFFS TODAY, THE NOSE GEAR WOULD NOT CYCLE UP.  HAD TO LOWER GEAR & THEN RETRACT THEM A SECOND TIME, WORKED SECOND TIME.  ACCOMPLISHED FULL SERVICE OF NOSE LANDING GEAR STRUT.  ALSO ACCOMPLISHED TWO SUCCESSFUL EXTENSIONS & RETRACTIONS.  OPERATIONS CHECKED GOOD.
